# SDR COMA0560120

- Difficulty date: February 8, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 25,492 hours, 24,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 364911
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5908 FORWARD SECTION OF EMERGENCY FLOOR PATH LIGHTING IS INOP.  REPLACED FORWARD SECTION OF FLEX LAMP.
